# SDR SWAA2014091031797

- Difficulty date: June 23, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 44,821 hours, 19,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 111A1308
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD VERTICAL SUPPORT CRACKED AT BS 663 LBL 27.  R & R SUPPORT IAW EO DWG & SRM.
